Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillation of nonlinear matrix differential equations of second order.


Author: E. C. Tomastik
Journal: Proc. Amer. Math. Soc. 19 (1968), 1427-1431
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1968-0232046-2
MathSciNet review: 0232046
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. J. Etgen, Oscillatory properties of certain nonlinear matrix differential systems of second order, Trans. Amer. Math. Soc. 122 (1966), 289-310. MR 0190421 (32:7834)
  • [2] Stuart P. Hastings, Boundary value problems in one differential equation with a discontinuity, J. Differential Equations 1 (1965), 346-369. MR 0180723 (31:4954)
  • [3] E. C. Tomastik, Singular quadratic functionals of $ n$ dependent variables, Trans Amer. Math. Soc. 124 (1966), 60-76. MR 0196556 (33:4743)
  • [4] -, Oscillation of a nonlinear second order differential equation, SIAM J. Appl. Math. 5 (1967), 1275-1277. MR 0226115 (37:1705)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232046-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society